Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


could a drug vacation cause a Heart Attack
Jun 28, 2006

My other half of 18+ years died a couple of weeks ago he had a massive heart attack at 42 he was undectable and stopped all HIV meds about 6 months ago could there be a link?

Response from Dr. Henry

The recent results of the SMART study have suggested that stopping HIV medications can lead to a period of increased risk for death/disease from a wide variety of both HIV and non-HIV related conditions including heart attacks. Thus stopping HIV medications has to be considered very carefully with the general impression that stopping medications results in more health problems than continuing medications. KH



Previous
Accidentally took wrong combination
Next
10 year deaths after AIDS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement